MathSciNet Relay Station
MathSciNet bibliographic data
MR493543 (58 #12538) 47H10
Bose, S. C. Weak convergence to the fixed point of an asymptotically nonexpansive map. Proc. Amer. Math. Soc. 68 (1978), no. 3, 305–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement